# SDR P5CA2021070700259

- Difficulty date: July 7, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- System (JASC): 2421 · AC Generator-Alternator
- Part: Switch
- Part number: 43367310044231
- Condition: Broken
- Location: Lt Idg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT IDG INOP (PUSH BUTTON KORRY SWITCH BROKEN).( TRANSFERRED TO MDDR 149822 IAW MEL 24-00-01-01, CAT B.  /  REMOVED AND REPLACED L GEN CONTROL SWITCH IAW SWPM 20-24-15. OPS CHECK GOOD. VERIFIED IDG OPERATIONAL IAW AMM 71-00-00. THIS CLEARS DMI 149822. MCC NOTIFIED. PLACARDS REMOVED TI 0720Z DT. )
